# SDR AALA20140820007

- Difficulty date: August 20, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N652AA
- Make and model: Boeing 757223
- Aircraft serial: 24610
- Aircraft time: 70,977 hours, 24,619 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4002148A
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 10 SLAT DENTED 60 INCHES FROM OTBD END & 3 INCHES BACK FROM LE.  INSTALLED FILLER & DOUBLER IAW SRM 57-43-01-2R-1, EA B757-57-036117 & AARD 57-43-00-1.
